Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16216
Title: On a family of Kepler problems with linear dissipation
Authors: Margheri, Alessandro
Ortega, Rafael
Rebelo, Carlota
Keywords: Kepler equationdrag linear in the velocityfirst integral
Issue Date: 2017
Publisher: EUT Edizioni Università di Trieste
Source: A. Margheri, R. Ortega, C. Rebelo, "On a family of Kepler problems with linear dissipation", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 265-286
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics 
Part of: 49 (2017)
Abstract: We consider the dissipative Kepler problem for a family of dissipations that is linear in the velocity. Under mild assumptions on the drag coefficient, we show that its forward dynamics is qualitatively similar to the one obtained in [15] and [16] for a constant drag coefficient. In particular, we extend to this more general framework the existence of a continuous vector-valued first integral I obtained as the limit along the trajectories of the Runge-Lenz vector. We also establish the existence of asymptotically circular orbits, so improving the result about the range of I contained in [16].
URI: http://hdl.handle.net/10077/16216
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/16216
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)

Files in This Item:
File Description SizeFormat 
16_RIMUT_MargherietAl.pdf360.3 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

25
checked on Sep 25, 2018

Download(s)

7
checked on Sep 25, 2018

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons